MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number 3854
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.
 
Event or Problem Description
It was reported that the shaft broke.A 10mmx4.00mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the shaft broke in the guide after getting kinked.There were no patient complications reported.
 
Event or Problem Description
It was reported that the shaft broke.A 10mmx4.00mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the shaft broke in the guide after getting kinked.There were no patient complications reported.It was further reported that the device was simply pulled out and no fragments were left in the patient's body.
 
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11860930
Report Number2134265-2021-06551
Device Sequence Number3789435
Product Code NWX
UDI-Device Identifier08714729888307
UDI-Public08714729888307
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model Number3854
Device Catalogue Number3854
Device Lot Number0026603828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1